# SDR REXA2020071000596

- Difficulty date: July 10, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 29,682 hours, 21,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 103201
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT AND FWD CABIN CEILING EMERGENCY LIGHTS WON'T ILLUMINATE.  REPLACED EMERGENCY LIGHT BATTERY PACK PS36 PER JOB CARD 33-900-701.  OPS CHECK GOOD.  P/N OFF AD-2013-1A, S/N OFF 103201, P/N ON 2013-1ASMI, S/N ON 11173.
